Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Pregunte a los Expertos Sobre

Vivir con el VIHVivir con el VIH
           
Rollover images to visit our other forums!
Preguntas RecientesPreguntas por CategoriaHaga una Pregunta
  
  • Email Email
  • Glossary Glossary


Please anwser my question
May 18, 2002

I speak fluently spanish very well and my mother is from Mexico. My spanish is not as good written as it is english. Although I would feel more at ease asking the question in english

I know this might not be the right forum but you are a doctor and I need some clarafication. It would give me great peace of mind if u would

Here is my story again. I developed Hives 10 days after having unprotected sex. The next day I developed swollen glands. I went to say both my dermatologist and regular doctor who could not explain the causes of my hives. The blood test came back negative for viral infections and the glands went down 4-5 days later. Although the hives are 90 gone but despite taking Zrtec they keep coming back but in very small but miminal fashion.

1) Are hives indicative sof the viral Hiv syndrome 2) does the fact my hives persist a bad sign, as one website stated. 3) does the fact i had no fever or sore throat a good sign 4) I have also developed orange type dirrhea in the last 9 days. It is not listed as a side effect of Zrtec, so as a result I am terrified it might be HIV.

I know testing in 3 month is the best way but have you ever heard through collegues, doctors or research of Hives of being indicative of HIV.

I would really really really like if you simply answer my question it would give me peace of mind.

Thank you

Respuesta del Dr. Tebas

La presencia de un eritema con urticaria puede ser la primera manifestación de infección por VIH, o puede ser la manifestación de múltiples otros problemas, como una infección por otro virus, como el virus de la mononuleosis infecciosa que puede dar síntomas parecidos, o una reacción alérgica a algún fármaco que estuviera tomando.

Desafortunadamente no hay una forma de descartar la infección más que haciéndose la prueba a los 3 y 6 meses de la exposición de riesgo.

Saludos.



Regresar
Otra critica mas para usted
Siguiente
Test de ETS ?

  
  • Email Email
  • Glossary Glossary

 Reciba un correo electrónico cuando este foro es actualizado, o con el RSS (en inglés)


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement